# SDR FDEA201009013238

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 144N4005178A
- Part serial: A20348
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT HAS SEVERAL DENTS UPPER SURFACE. REPAIRED NR 7 SLAT IAW SRM 57-43-02, SLAT NR 7 PN 114N4005-178A, SN A2-0348, STA 341.50, BONDED 4" DOUBLER OVER DENT NR 1 DENT NR 2 IS A=.655, Y=.006, A/Y=109.1, DENT NR 2 TO BE IN LIMITS IAW SRM 57-43-02, FIG 101, DETAIL III.  MAJOR REPAIR.
